# SDR SWIA202054897

- Difficulty date: November 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vert - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE V-STAB CLOSING ANGLE ON FWD SIDE OF V-STAB REAR SPAR AT APPROXIMATELY FS 2541.5 HAS EVIDENCE OF CRACK.  C-CHECK RO 12/28/2020.  VERIFIED RT FUSELAGE V-STAB CLOSING ANGLE ON FWD SIDE OF V-STAB REAR SPAR AT APPROXIMATELY FS 2541.5 IS CRACKED, REF CRJ-700 NDTM.  REPAIRED CRACK, REF CRJ-700 SRM AND COMPLIED WITH TASK CARD, SEE CONTINUATION CARD FOR DETAILS.
